# SDR CALA2022071501734

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 73,905 hours, 15,641 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 111W51033
- Condition: Cracked
- Location: Beam 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPANWISE BEAM 3 NO.13 WEB POCKETS FOUND CRACK - ORIGINATED BY EM P V906502 ON HAECO NR 9491067, EA 5710-02188 REV D OP004. PERFORMED BY EMP V906666, CENTER TANK SPANWISE BEAM 3 WEB (P/N:1 11W5103-1) A CRACK 1.1" LENGTH WAS FOUND IN THE WEB 13 WEB BAY, PERFORMED REPAIR AS PER ECRA 5711-01169 PHASE 2 REV -.
